# SDR 98ZZZX4267

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329H
- Make and model: Beech 58
- Aircraft serial: TH219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Condition: Loose
- Location: Alternator
- Component: Electrosys, ALT9422
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR END BEARING RACE FOUND LOOSE IN ALTERNATOR HOUSING.  TIME IN SERVICE:  24.7 HOURS.  INSTALLED ON AIRCRAFT 9-19-98.  REMOVED FROM AIRCRAFT 9-30-98.
